[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]


Subject: Re: [IP] ITCHING
From: Harvey Sydnor <email @ redacted>
Date: Fri, 12 Jul 2002 20:50:53 -0400
Reply-To: email @ redacted

Harvey wrote:
>>>I have this problem a lot of times, but not constantly, just when I bolus
from the insulin.  And mostly right after I change my site due to the cooler

I like my MiniMed pump due to the slower delivery - prevents *me* from
burning or itching. BTW, the insulin should NOT be cool when putting it in
the pump as bubbles can form due to the temperature change. I leave my
bottle-in-use on the countertop until empty. No problems. (~_^)

\(/ Jan (63 y/o, T-1 11/5/50, pmpg 8/23/83) & Bluda Sue (MM507C 3/99)
http://maxpages.com/bludasue AND http://www.picturetrail.com/dmBASHpics
(including an album of the EVOLUTION OF INSULIN PUMPS)

People are like tea bags - you have to put them in hot water before you know
how strong they are
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml